# SDR E7J2003F00000

- Difficulty date: May 5, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 625
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Engine
- Part time: 1,861 hours, 756 cycles
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AD 203-07-11, ENGINE FAN DISK ULTRASONIC INSPECTION, THREE FAN BLADE TRAILING EDGES WERE FOUND WITH UNACCEPTABLE DAMAGE.  THE FAN DISK RING SHOWED GOUGING IN THE AREAS CORRESPONDING WITH THE DAMAGED BLADES.  (REPORT NR: 625-01-03)  (PTRS:  NE03200305670)
